# SDR SWAA2025090811788

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N8782Q
- Make and model: Boeing 737-8
- Aircraft serial: 67759
- Aircraft time: 9,302 hours, 4,577 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT AFT FLIGHT ATTENDANT STATION CAPTAINS SIDE INOP.   R&R AFT FLIGHT ATTENDANT FLASHLIGHT BATTERY ON CAPT'S SIDE PER AMM 25-64-00.
